# SDR 19EA201801120001

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N92EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7732
- Aircraft time: 25,789 hours, 22,846 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 6345
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,779 hours, 2,253 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  HAD A FLAP FAIL MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITH OUT INCIDENT.     TWO FLAP ACTUATORS TESTING CLOSE TO THE LIMITS.  REPLACED BOTH FLAP ACTUATORS WITH NO OTHER PROBLEMS NOTED.
